Sandwich theorems for higher-order derivatives of \(p\)-valent functions defined by certain linear operator

Abstract

In this paper, we obtain some applications of first order differential subordination and superordination results for higher-order derivatives of \(p\)-valent functions involving certain linear operator. Some of our results generalize previously known results.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Ali, R.M., Ravichandran, V., Subramanian, K.G.: Differential sandwich theorems for certain analytic functions. Far East J. Math. Sci. 15(1), 87–94 (2004)

    MathSciNet  Google Scholar 

  2. 2.

    Ali, R.M., Badghaish, A.O., Ravichandran, V.: Subordination for higher-order derivatives of multivalent functions. J. Inequal. Appl. art. ID 830138 (2008)

  3. 3.

    Aouf, M.K.: Generalization of certain subclasses of multivalent functions with negative coefficients defined by using a differential operator. Math. Comput. Model. 50(9–10), 1367–1378 (2009)

    Article  MATH  Google Scholar 

  4. 4.

    Aouf, M.K.: On certain multivalent functions with negative coefficients defined by using a differential operator. Indian J. Math. 51(2), 433–451 (2009)

    MATH  MathSciNet  Google Scholar 

  5. 5.

    Aouf, M.K., Al-Oboudi, F.M., Haidan, M.M.: On some results for \(\lambda \)-spirallike and \(\lambda \)-Robertson functions of complex order. Publ. Inst. Math. Belgrade 77(91), 93–98 (2005)

    Article  MathSciNet  Google Scholar 

  6. 6.

    Aouf, M.K., Mostafa, A.O.: On a subclass of \(n-p\)-valent prestarlike functions. Comput. Math. Appl. 55(4), 851–861 (2008)

    Article  MATH  MathSciNet  Google Scholar 

  7. 7.

    Aouf, M.K., Seoudy, T.M.: Differential sandwich theorems for higher-order derivatives of \(p\)-valent functions defined by linear operator. Bull. Korean Math. Soc. 48(2), 627–636 (2011)

    Article  MATH  MathSciNet  Google Scholar 

  8. 8.

    Bulboacă, T.: Classes of first order differential superordinations. Demonstratio Math. 35(2), 287–292 (2002)

    MATH  MathSciNet  Google Scholar 

  9. 9.

    Bulboacă, T.: Differential Subordinations and Superordinations: Recent Results. House of Scientific Book Publishers, Cluj-Napoca (2005)

    Google Scholar 

  10. 10.

    Carlson, B.C., Shaffer, D.B.: Starlike and prestarlike hypergeometric functions. SIAM J. Math. Anal. 15, 737–745 (1984)

    Article  MATH  MathSciNet  Google Scholar 

  11. 11.

    Kamali, M., Orhan, H.: On a subclass of certain starlike functions with negative coefficients. Bull. Korean Math. Soc. 41(1), 53–71 (2004)

    Article  MATH  MathSciNet  Google Scholar 

  12. 12.

    Miller, S.S., Mocanu, P.T.: Differential Subordination: Theory and Applications. Series on Monographs and Textbooks in Pure and Applied Mathematics, vol. 225. Marcel Dekker, New York (2000)

  13. 13.

    Miller, S.S., Mocanu, P.T.: Subordinates of differential superordinations. Complex Var. 48(10), 815–826 (2003)

    Article  MATH  MathSciNet  Google Scholar 

  14. 14.

    Obradovic, M., Aouf, M.K., Owa, S.: On some results for starlike functions of complex order. Publ. Inst. Math. (Beograd) (N.S.) 46(60), 79–85 (1989)

    Google Scholar 

  15. 15.

    Royster, W.C.: On the univalence of a certain integral. Michigan Math. J. 12, 385–387 (1965)

    Article  MATH  MathSciNet  Google Scholar 

  16. 16.

    Ruscheweyh, St.: New criteria for univalent functions. Proc. Am. Math. Soc. 49, 109–115 (1975)

    Google Scholar 

  17. 17.

    Sălăgean, G.S.: Subclasses of univalent functions. Lect. Notes Math. 1013, 362–372 (1983)

    Article  Google Scholar 

  18. 18.

    Shanmugam, T.N., Ravichandran, V., Sivasubramanian, S.: Differential sandwich theorems for some subclasses of analytic functions. J. Austr. Math. Anal. Appl. 3(1), 1–11 (2006)

    MathSciNet  Google Scholar 

  19. 19.

    Shanmugam, T.N., Sivasubramanian, S., Darus, M., Ravichandran, V.: Subordination and superordination results for some subclasses of analytic functions. J. Math. Forum 2(21), 1039–1052 (2007)

    MATH  Google Scholar 

  20. 20.

    Srivastava, H.M., Lashin, A.Y.: Some applications of the Briot-Bouquet differential subordination. J. Inequal. Pure. Appl. Math. 6(2), 1–7 (2005)

    MathSciNet  Google Scholar 

  21. 21.

    Tuneski, N.: On certain sufficient conditions for starlikeness. Int. J. Math. Math. Sci. 23(8), 521–527 (2000)

    Article  MATH  MathSciNet  Google Scholar 

Download references

Acknowledgments

The authors are grateful to the referees for their valuable suggestions.

Author information

Affiliations

Authors

Corresponding author

Correspondence to T. M. Seoudy.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Seoudy, T.M., Aouf, M.K. Sandwich theorems for higher-order derivatives of \(p\)-valent functions defined by certain linear operator. Afr. Mat. 25, 427–438 (2014). https://doi.org/10.1007/s13370-012-0127-1

Download citation

Keywords

  • Analytic function
  • Hadamard product
  • Differential subordination
  • Superordination
  • Linear operator

Mathematics Subject Classification (2000)

  • 30C45